Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal to bleed on BC

ok so i was on femcon fe the chewable birthcontrol right after having my first, and it didnt agree with me, migranes and such and made me wanna barf. so i stuck it out waited like 10 months to see if my body would fix itself, and finally i couldnt take it, now im on orthotricycline lo....and now ive been having an 16-18 day cycle instead of 28....thats been happening before that new pill, but i figured being on a regular pill again would fix it, its like the pill does nothing for me, im takin it yet i still bleed, and its not a normal period either its just light and weird. i called my dr and they are not concerned at all, they said wait like 3 months and if its still happenin let us know....but its like ummmmm its been happenin with old pill and new pill.... i get weird cramps and my back is killin me and im tired alot its like fake pregnancy symptoms mixed with bleeding?!? weird...anyone else ever have this>

Answer Question
 
petiteNprego

Asked by petiteNprego at 9:30 PM on Jun. 3, 2009 in Health

Level 3 (15 Credits)
Answers (5)
  • Yes it is normal. i bleed everytime i was on bc.
    mommyof302

    Answer by mommyof302 at 10:00 PM on Jun. 3, 2009

  • It depends on your body and how it reacts to the bc. i am on Yasmine and all my period symptoms went away for the most part. I also only get my period during the fourth week in my pack and its usually only for 3-4 days.
    Anne.Marie

    Answer by Anne.Marie at 10:23 PM on Jun. 3, 2009

  • I am on Sesonique and the same things have happened to me. I find it annoying to have bleeding most of the month. Yet my doctor too said that was normal for the first few months. I also have fake pregnancy symptoms and it drives me crazy. Sorry I am not really any help but I wanted you to know your not alone.
    YoungMomtoGirls

    Answer by YoungMomtoGirls at 11:12 PM on Jun. 3, 2009

  • I'm going through the exact same thing right now. I am on orthotricycline lo also, I am thankfully going off bc next week. I am not supposed to start my period till next week but lo and behold it showed up today. I also feel exhausted and my boobs are killing me. My cycles have been anywhere from 20- 32 days long. I used to be a 28 day girl. Mine are also very light and short. I was on the pill before I got pregnant with ds and never had issues, so I don't know what the deal is this time. I hope it starts getting normal for you again.
    Bugletcjm

    Answer by Bugletcjm at 11:28 PM on Jun. 3, 2009

  • It is normal; you are taking hormones that are changing your body's natural cycle. There are hormone-free birth control options, like a diaphram.
    rkoloms

    Answer by rkoloms at 7:13 AM on Jun. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.